H1-BMO duality on Riemann surfaces.

Hiroshige Shiga

Commentarii mathematici Helvetici (1992)

  • Volume: 67, Issue: 4, page 592-612
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Shiga, Hiroshige. "H1-BMO duality on Riemann surfaces.." Commentarii mathematici Helvetici 67.4 (1992): 592-612. <http://eudml.org/doc/140286>.

author = {Shiga, Hiroshige},
journal = {Commentarii mathematici Helvetici},
keywords = {bounded mean oscillation},
number = {4},
pages = {592-612},
title = {H1-BMO duality on Riemann surfaces.},
url = {http://eudml.org/doc/140286},
volume = {67},
year = {1992},

AU - Shiga, Hiroshige
TI - H1-BMO duality on Riemann surfaces.
JO - Commentarii mathematici Helvetici
PY - 1992
VL - 67
IS - 4
SP - 592
EP - 612
KW - bounded mean oscillation
UR - http://eudml.org/doc/140286
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.